MathSciNet Relay Station
MathSciNet bibliographic data
MR1512366 Contributed Item
Wirtinger, W.; Zur formalen Theorie der Funktionen von mehr komplexen Veränderlichen. (German) Math. Ann. 97 (1927), no. 1, 357–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement